Search Results

There are 17742 results for: content related to: MULTIVARIATE LIMIT THEOREMS IN THE CONTEXT OF LONG-RANGE DEPENDENCE

  1. You have free access to this content
    DEFINITIONS AND REPRESENTATIONS OF MULTIVARIATE LONG-RANGE DEPENDENT TIME SERIES

    Journal of Time Series Analysis

    Volume 36, Issue 1, January 2015, Pages: 1–25, Stefanos Kechagias and Vladas Pipiras

    Article first published online : 11 SEP 2014, DOI: 10.1111/jtsa.12086

  2. NON-PARAMETRIC ESTIMATION UNDER STRONG DEPENDENCE

    Journal of Time Series Analysis

    Volume 35, Issue 1, January 2014, Pages: 4–15, Zhibiao Zhao, Yiyun Zhang and Runze Li

    Article first published online : 2 SEP 2013, DOI: 10.1111/jtsa.12044

  3. CONTEMPORANEOUS AGGREGATION OF TRIANGULAR ARRAY OF RANDOM-COEFFICIENT AR(1) PROCESSES

    Journal of Time Series Analysis

    Volume 35, Issue 1, January 2014, Pages: 16–39, Anne Philippe, Donata Puplinskaite and Donatas Surgailis

    Article first published online : 24 AUG 2013, DOI: 10.1111/jtsa.12045

  4. A FIXED- b TEST FOR A BREAK IN LEVEL AT AN UNKNOWN TIME UNDER FRACTIONAL INTEGRATION

    Journal of Time Series Analysis

    Volume 35, Issue 1, January 2014, Pages: 40–54, Fabrizio Iacone, Stephen J. Leybourne and A. M. Robert Taylor

    Article first published online : 23 OCT 2013, DOI: 10.1111/jtsa.12049

  5. A GENERALIZED BLOCK BOOTSTRAP FOR SEASONAL TIME SERIES

    Journal of Time Series Analysis

    Volume 35, Issue 2, March 2014, Pages: 89–114, Anna E. Dudek, Jacek Leśkow, Efstathios Paparoditis and Dimitris N. Politis

    Article first published online : 27 NOV 2013, DOI: 10.1002/jtsa.12053

  6. You have free access to this content
    A JOINT PORTMANTEAU TEST FOR CONDITIONAL MEAN AND VARIANCE TIME-SERIES MODELS

    Journal of Time Series Analysis

    Volume 36, Issue 1, January 2015, Pages: 39–60, Carlos Velasco and Xuexin Wang

    Article first published online : 11 SEP 2014, DOI: 10.1111/jtsa.12091

  7. ON-LINE MONITORING OF POLLUTION CONCENTRATIONS WITH AUTOREGRESSIVE MOVING AVERAGE TIME SERIES

    Journal of Time Series Analysis

    Volume 35, Issue 3, May 2014, Pages: 239–261, Christopher Dienes and Alexander Aue

    Article first published online : 30 JAN 2014, DOI: 10.1111/jtsa.12062

  8. You have free access to this content
    TESTING EQUALITY OF MEANS WHEN THE OBSERVATIONS ARE FROM FUNCTIONAL TIME SERIES

    Journal of Time Series Analysis

    Volume 36, Issue 1, January 2015, Pages: 84–108, Lajos Horváth and Gregory Rice

    Article first published online : 1 DEC 2014, DOI: 10.1111/jtsa.12095

  9. Distributions for residual autocovariances in parsimonious periodic vector autoregressive models with applications

    Journal of Time Series Analysis

    Volume 34, Issue 4, July 2013, Pages: 496–507, Pierre Duchesne and Pierre Lafaye de Micheaux

    Article first published online : 27 MAR 2013, DOI: 10.1111/jtsa.12026

  10. ON MIXTURE MEMORY GARCH MODELS

    Journal of Time Series Analysis

    Volume 34, Issue 6, November 2013, Pages: 606–624, Muyi Li, Wai Keung Li and Guodong Li

    Article first published online : 24 AUG 2013, DOI: 10.1111/jtsa.12037

  11. A HYBRID BOOTSTRAP APPROACH TO UNIT ROOT TESTS

    Journal of Time Series Analysis

    Volume 35, Issue 4, July 2014, Pages: 299–321, Guodong Li, Chenlei Leng and Chih-Ling Tsai

    Article first published online : 3 MAY 2013, DOI: 10.1111/jtsa.12019

  12. QUASI-LIKELIHOOD INFERENCE FOR NEGATIVE BINOMIAL TIME SERIES MODELS

    Journal of Time Series Analysis

    Volume 35, Issue 1, January 2014, Pages: 55–78, Vasiliki Christou and Konstantinos Fokianos

    Article first published online : 16 DEC 2013, DOI: 10.1111/jtsa.12050

  13. QUANTILE PERIODOGRAM AND TIME-DEPENDENT VARIANCE

    Journal of Time Series Analysis

    Volume 35, Issue 4, July 2014, Pages: 322–340, Ta-Hsin Li

    Article first published online : 19 FEB 2014, DOI: 10.1111/jtsa.12065

  14. Regulated fractionally integrated processes

    Journal of Time Series Analysis

    Volume 34, Issue 5, September 2013, Pages: 591–601, Mirza Trokić

    Article first published online : 21 MAY 2013, DOI: 10.1111/jtsa.12036

  15. NON-STATIONARITY AND QUASI-MAXIMUM LIKELIHOOD ESTIMATION ON A DOUBLE AUTOREGRESSIVE MODEL

    Journal of Time Series Analysis

    Volume 35, Issue 3, May 2014, Pages: 189–202, Min Chen, Dong Li and Shiqing Ling

    Article first published online : 21 DEC 2013, DOI: 10.1111/jtsa.12058

  16. A FREQUENCY DOMAIN APPROACH FOR THE ESTIMATION OF PARAMETERS OF SPATIO-TEMPORAL STATIONARY RANDOM PROCESSES

    Journal of Time Series Analysis

    Volume 35, Issue 4, July 2014, Pages: 357–377, Tata Subba Rao, Sourav Das and Georgi N. Boshnakov

    Article first published online : 28 MAR 2014, DOI: 10.1111/jtsa.12069

  17. You have free access to this content
    ON WEIGHTED PORTMANTEAU TESTS FOR TIME-SERIES GOODNESS-OF-FIT

    Journal of Time Series Analysis

    Volume 36, Issue 1, January 2015, Pages: 67–83, Colin M. Gallagher and Thomas J. Fisher

    Article first published online : 19 SEP 2014, DOI: 10.1111/jtsa.12093

  18. UNIFIED INTERVAL ESTIMATION FOR RANDOM COEFFICIENT AUTOREGRESSIVE MODELS

    Journal of Time Series Analysis

    Volume 35, Issue 3, May 2014, Pages: 282–297, Jonathan Hill and Liang Peng

    Article first published online : 7 FEB 2014, DOI: 10.1111/jtsa.12064

  19. MODELLING FOR THE WAVELET COEFFICIENTS OF ARFIMA PROCESSES

    Journal of Time Series Analysis

    Volume 35, Issue 4, July 2014, Pages: 341–356, Kei Nanamiya

    Article first published online : 14 MAR 2014, DOI: 10.1111/jtsa.12068

  20. A NON-GAUSSIAN FAMILY OF STATE-SPACE MODELS WITH EXACT MARGINAL LIKELIHOOD

    Journal of Time Series Analysis

    Volume 34, Issue 6, November 2013, Pages: 625–645, Dani Gamerman, Thiago Rezende dos Santos and Glaura C. Franco

    Article first published online : 22 OCT 2013, DOI: 10.1111/jtsa.12039